Ok so ive been posting earlier but anyway I just finished my first pack of birth control (or I have two more of the sugar pills but basically im done). When I started it I had severe spotting after the first week that lasted two weeks and then stopped ( so bad I had to use tampons etc..). Well, I just had my "period" during the sugar week or whatever and it was very light... It lasted just two days and was way less than my spotting.. I mean I didnt even really need a tampon. Is that normal? Or does that mean I could be pregnant or something? Or does that count as a period? Also, will my period ever go back to normal you think? Because I use my period as my reassurance and I dont want it to really disappear (im on microgestin fe 1/20 btw). Anyway thanks for all your help!!
Did you find this post helpful?
|

replied January 6th, 2007
Anyone?
|
Did you find this post helpful?

replied January 6th, 2007
Extremely eHealthy
That is one of the side effects many women like, shorter and lighter periods, but it is obviously causing you distress.

Taking the pill everyday means you are 99% protected, cannot ge much better than that.

Take a pregnancy test..Once your period is due, the test will be accurate.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...